-
1
-
-
0343231796
-
-
DHEW publication number (PHS) 79-1351, National Center for Health Statistics, Hyattasville
-
Birnbaum, Z. W. 'On the mathematics of competing risks', DHEW publication number (PHS) 79-1351, National Center for Health Statistics, Hyattasville, 1976.
-
(1976)
On the Mathematics of Competing Risks
-
-
Birnbaum, Z.W.1
-
3
-
-
0001051804
-
Notes on extreme values, competing risks, and semi-Markov processes
-
Berman, S. M. 'Notes on extreme values, competing risks, and semi-Markov processes', Annals of Mathematical Statistics 34, 1104-1106 (1963).
-
(1963)
Annals of Mathematical Statistics
, vol.34
, pp. 1104-1106
-
-
Berman, S.M.1
-
4
-
-
0001281964
-
The analysis of exponentially distributed life-times with two types of failure
-
Cox, D. R. 'The analysis of exponentially distributed life-times with two types of failure', Journal of the Royal Statistical Society, Series B, 21, 411-421 (1959).
-
(1959)
Journal of the Royal Statistical Society, Series B
, vol.21
, pp. 411-421
-
-
Cox, D.R.1
-
6
-
-
0024027357
-
The extrapolation of attributable risk to new populations
-
Ellenberg, J. 'The extrapolation of attributable risk to new populations', Statistics in Medicine, 7, 717-725 (1988).
-
(1988)
Statistics in Medicine
, vol.7
, pp. 717-725
-
-
Ellenberg, J.1
-
7
-
-
0022994681
-
The effect of misclassification of disease status in follow up studies: Implications for selecting disease classification criteria
-
White, E. 'The effect of misclassification of disease status in follow up studies: implications for selecting disease classification criteria', American Journal of Epidemiology 124, 817-825 (1986).
-
(1986)
American Journal of Epidemiology
, vol.124
, pp. 817-825
-
-
White, E.1
-
8
-
-
0003102944
-
Maximum likelihood estimation of observer error-rates using the EM algorithm
-
David, A. P. and Skene, A. M. 'Maximum likelihood estimation of observer error-rates using the EM algorithm', Applied Statistics 28, 20-28 (1979).
-
(1979)
Applied Statistics
, vol.28
, pp. 20-28
-
-
David, A.P.1
Skene, A.M.2
-
9
-
-
0021730578
-
Nonparametric estimation of the survival function when cause of death is uncertain
-
Racine-Poon, A. and Hoel, D. 'Nonparametric estimation of the survival function when cause of death is uncertain', Biometrics, 40, 1151-1158 (1984).
-
(1984)
Biometrics
, vol.40
, pp. 1151-1158
-
-
Racine-Poon, A.1
Hoel, D.2
-
10
-
-
0009125506
-
Nonparametric prevalence and mortality estimators for animal experiments with incomplete cause of death data
-
Dinse, G. E. 'Nonparametric prevalence and mortality estimators for animal experiments with incomplete cause of death data', Journal of the American Statistical Association, 81, 328-337 (1986).
-
(1986)
Journal of the American Statistical Association
, vol.81
, pp. 328-337
-
-
Dinse, G.E.1
-
11
-
-
0001702359
-
Use of tumor lethality to interpret tumorigenicity experiments lacking cause of death data
-
Lagakos, S. W. and Louis, T. A. 'Use of tumor lethality to interpret tumorigenicity experiments lacking cause of death data', Applied Statistics, 37, 169-180 (1988).
-
(1988)
Applied Statistics
, vol.37
, pp. 169-180
-
-
Lagakos, S.W.1
Louis, T.A.2
-
12
-
-
0000517368
-
Accounting for misclassification in the cause of death test for carin-genicity
-
Archer, L. E. and Ryan, L. M. 'Accounting for misclassification in the cause of death test for carin-genicity', Journal of the American Statistical Association, 84, 787-792 (1988).
-
(1988)
Journal of the American Statistical Association
, vol.84
, pp. 787-792
-
-
Archer, L.E.1
Ryan, L.M.2
-
13
-
-
0042496752
-
A modified log rank test for competing risks with missing failure type
-
Goetghebeur, E. and Ryan, L. 'A modified log rank test for competing risks with missing failure type', Biometrika, 77, 207-211 (1990).
-
(1990)
Biometrika
, vol.77
, pp. 207-211
-
-
Goetghebeur, E.1
Ryan, L.2
-
14
-
-
0003015528
-
Maximum likelihood estimates of the proportion of patients cured by cancer therpay
-
Boag, J. W. 'Maximum likelihood estimates of the proportion of patients cured by cancer therpay', Journal of the Royal Statistical Society, Series B, 11, 15-53 (1949).
-
(1949)
Journal of the Royal Statistical Society, Series B
, vol.11
, pp. 15-53
-
-
Boag, J.W.1
|